Jump to content

Follow Us:  Twitter Facebook RSS Feed            




   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Ads by Google:
Celiac.com Sponsor:                                    


Photo
- - - - -

Corn


  • Please log in to reply

4 replies to this topic

#1 GFreeMO

 
GFreeMO

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 1,330 posts
 

Posted 23 May 2013 - 03:42 PM

Corn gives me the same symptoms as being glutened.  Really ticks me off b/c it's in every single processed food in this country.  With that said, I need some corn free pain reliever.  How would I get a RX for this so I could get it filled at a compounding pharmacy.  I asked my gastro's nurse and she said take Tylenol...it's a small amount of corn..........yeah......um...ok..tell this to my gut and my migraine.

 

Anyone know?


  • 0

Celiac.com Sponsor:

#2 bartfull

 
bartfull

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 2,563 posts
 

Posted 23 May 2013 - 03:53 PM

I went to the free clinic and explained my problem to the doctor there. (I couldn't see paying for a $100 plus office visit just so I could get a prescription.) Not only did he write me a 'script, but I found the only doctor I would ever trust by doing so. He spent over an hour with me, and I found out he does that with every patient! He's the one who accepted MY diagnosis of celiac, based on results from the diet plus family history. He's also the one who sent me to his nutritionist (at his regular practice) and told her to go easy on me because I was broke. I can't even remember now, but I THINK that after spending 2 1/2 hours with me, she charged ten bucks. I gave her twenty and felt guilty about it, but I really was broke at the time, and so grateful to have found these people.

 

Do NOT take regular Tylenol!! It will only make your pain worse. If your gastro's nurse refused, you should insist on talking to the doctor himself. If he won't do it, maybe you can try another doctor - your GP, or even check out a free clinic near you.


  • 0

gluten-free since June, 2011

Can't eat soy, corn, or foods high in salicylates.

Nightshades now seem to bother me too.

 

BUT I CAN STILL PLAY MY GUITAR AND THAT"S ALL THAT MATTERS!

 


#3 GFreeMO

 
GFreeMO

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 1,330 posts
 

Posted 23 May 2013 - 03:58 PM

Thanks Bart. What a wonderful doctor you found!!!!  I hear ya about the regular Tylenol making my pain worse..That couldnt be more true.  

GP said ask gastro....I keep getting pushed around....crazy because it's just tylenol. 

 

I took regular Tylenol yesterday and by night, I had D 3 times and a migraine all day today....stupid corn.


  • 0

#4 bartfull

 
bartfull

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 2,563 posts
 

Posted 23 May 2013 - 04:21 PM

Can you take aspirin? (I can't. :( ) But I just googled Alka-Seltzer and found this: http://www.alkaseltz...eadache_lg.html

It lists the active ingredients, and then if you scroll down the page you'll see the inactive ingredients. It looks safe to me. It's funny though, I didn't see regular old Alka-Seltzer on their website. But even if you have to take this stuff, it'll help with your pain.


  • 0

gluten-free since June, 2011

Can't eat soy, corn, or foods high in salicylates.

Nightshades now seem to bother me too.

 

BUT I CAN STILL PLAY MY GUITAR AND THAT"S ALL THAT MATTERS!

 


#5 Juliebove

 
Juliebove

    Advanced Community Member

  • Advanced Members
  • PipPipPipPipPipPip
  • 3,650 posts
 

Posted 26 May 2013 - 12:47 AM

Could you get something at a health food store for pain?  I don't use pain stuff myself but I think they should have something there and it might even be corn free.


  • 0




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Celiac.com Sponsors: